SciELO - Scientific Electronic Library Online

 
vol.50 issue1Simultaneous approximation by a new sequence of Szãsz-beta type operatorsThe subvariety of Q-Heyting algebras generated by chains author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Revista de la Unión Matemática Argentina

Print version ISSN 0041-6932

Abstract

CELANI, Sergio Arturo. Amalgamation Property in Quasi-Modal algebras. Rev. Unión Mat. Argent. [online]. 2009, vol.50, n.1, pp. 41-46. ISSN 0041-6932.

In this paper we will give suitable notions of Amalgamation and Super-amalgamation properties for the class of quasi-modal algebras introduced by the author in his paper Quasi-Modal algebras.

Keywords : Boolean algebras; Quasi-modal algebras; Amalgamation and Super-amalgamation properties.

        · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License